# SDR UALA2012110606361

- Difficulty date: November 2, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 62,276 hours, 23,269 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN SYSTEM HYD LO LEVEVL MSG, FLIGHT DIVERTED.  PER CREW MANUAL GEAR EXTENSION ACCOMPLISHED AFTER GREEN HYD LOSS.  FOUND GREEN SYSTEM GROUND LEAK MEASUREMENT MANIFOLD LEAKING.  REPLACED GREEN SYSTEM GROUND LEAK MEASUREMENT MANIFOLD.  OPS CHECK NORMAL.  NO LEAKS NOTED.
